# SDR ASAA2023062243917

- Difficulty date: June 22, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 45,744 hours, 16,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM POWER SUPPLY (M1672) FAILED OPERATIONAL TEST. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM POWER SUPPLY (M1672) PERFORMED OPERATIONAL TEST, OPS TEST GOOD IAW B737-NG AMM 33-51-06-960-806.
